# SDR QXEA200800103

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - RIGHT OUTBOARD FLAP AREA NR 5 FLAP TRACK.  THERE ARE TWO ROLLER CHAFE AREAS ON THE UPPER SURFACE.  MAINTENANCE BLENDED AREA, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.
